フォロー
Osamu Saeki
Osamu Saeki
確認したメール アドレス: imi.kyushu-u.ac.jp - ホームページ
タイトル
引用先
引用先
Topology of special generic maps of manifolds into Euclidean spaces
O Saeki
Topology and its Applications 49 (3), 265-293, 1993
1091993
Topology of singular fibers of differentiable maps
O Saeki
Springer Science & Business Media, 2004
1062004
Notes on the topology of folds
O Saeki
Journal of the Mathematical Society of Japan 44 (3), 551-566, 1992
921992
On weighted r-generalized Fibonacci sequences
F Dubeau, W Motta, M Rachidi, O Saeki
Fibonacci Quarterly 35 (2), 102-110, 1997
701997
Topology of special generic maps into R^ 3
O Saeki
Mat. Contem. 5, 161-186, 1993
641993
The Rubinstein–Scharlemann graphic of a 3-manifold as the discriminant set of a stable map
T Kobayashi, O Saeki
Pacific Journal of Mathematics 195 (1), 101-156, 2000
582000
On special generic maps into R3
O Saeki, K Sakuma
pacific journal of mathematics 184 (1), 175-193, 1998
571998
Cobordism group of Morse functions on surfaces Dedicated to Professor Tatsuo Suwa on his sixtieth birthday
K Ikegami, O Saeki
Journal of the Mathematical Society of Japan 55 (4), 1081-1094, 2003
532003
Simplifying stable mappings into the plane from a global viewpoint
M Kobayashi, O Saeki
Transactions of the American Mathematical Society 348 (7), 2607-2636, 1996
521996
A smooth function on a manifold with given Reeb graph
Y Masumoto, O Saeki
Kyushu Journal of Mathematics 65 (1), 75-84, 2011
492011
Generic smooth maps with sphere fibers Dedicated to Professor Yukio Matsumoto on the occasion of his 60th birthday
O Saeki, K Suzuoka
Journal of the Mathematical Society of Japan 57 (3), 881-902, 2005
492005
Simple stable maps of 3-manifolds into surfaces
O Saeki
Topology 35 (3), 671-698, 1996
441996
Special generic maps of 4-manifolds and compact complex analytic surfaces
O Saeki, K Sakuma
Mathematische Annalen 313, 617-633, 1999
391999
Fold maps on 4-manifolds
O Saeki
Commentarii Mathematici Helvetici 78, 627-647, 2003
382003
Cobordism groups of special generic functions and groups of homotopy spheres
O Saeki
Japanese journal of mathematics. New series 28 (2), 287-297, 2002
372002
Reeb spaces of smooth functions on manifolds
O Saeki
International Mathematics Research Notices 2022 (11), 8740-8768, 2022
332022
Singular fibers of stable maps and signatures of 4–manifolds
O Saeki, T Yamamoto
Geometry & Topology 10 (1), 359-399, 2006
332006
Elimination of definite fold
O Saeki
Kyushu Journal of Mathematics 60 (2), 363-382, 2006
332006
Topological types of complex isolated hypersurface singularities
O Saeki
Kodai mathematical journal 12 (1), 23-29, 1989
331989
Topological invariance of weights for weighted homogeneous isolated singularities in 𝐶³
O Saeki
Proceedings of the American Mathematical Society 103 (3), 905-909, 1988
331988
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20